# SDR FDEA201407151777

- Difficulty date: July 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,465 hours, 34,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CAP HAS A 3 INCHES VERTICAL CRACK AT STATION XORS 425 ADJACENT TO THE CTR FASTENER & THROUGH THE LOWER FASTENER OF THE VERTICAL FLANGE & TERMINATING JUST BEYOND THE RADIUS.  CRACK REPAIRED PER EA 8-5710-T0309874. THE REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
